Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Journal Article

Lebesgue Constants for Jacobi Expansions

Donald I. Cartwright
Proceedings of the American Mathematical Society
Vol. 87, No. 3 (Mar., 1983), pp. 427-433
DOI: 10.2307/2043625
Stable URL: http://www.jstor.org/stable/2043625
Page Count: 7
Were these topics helpful?
See something inaccurate? Let us know!

Select the topics that are inaccurate.

Cancel
  • Read Online (Free)
  • Download ($30.00)
  • Subscribe ($19.50)
  • Add to My Lists
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Lebesgue Constants for Jacobi Expansions
Preview not available

Abstract

Sharp estimates are given for the Lebesgue constants $|||s_n|||_p = \sup\{ \|s_nf\|_p: f \in L^p_w, \|f\|_p \leqslant 1\}$ for $p$ outside the Pollard interval $(p'_0, p_0)$, where $s_nf$ is the $n$th partial sum of the Jacobi expansion of a function $f$ which is in the $L^p$ space with respect to the weight $w(x) = (1 - x)^\alpha(1 + x)^\beta$ on $\lbrack -1, 1 \rbrack$.

Page Thumbnails

  • Thumbnail: Page 
427
    427
  • Thumbnail: Page 
428
    428
  • Thumbnail: Page 
429
    429
  • Thumbnail: Page 
430
    430
  • Thumbnail: Page 
431
    431
  • Thumbnail: Page 
432
    432
  • Thumbnail: Page 
433
    433